×

zbMATH — the first resource for mathematics

Note on homomorphisms of direct products of algebras. (English) Zbl 0417.08004
MSC:
08A99 Algebraic structures
15A78 Other algebras built from modules
PDF BibTeX XML Cite
References:
[1] I. Chajda: Homomorphisms of direct products of algebras. Czech. Math. J. 28 (1978), 155-170. · Zbl 0382.08001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.